# SDR MALA020516

- Difficulty date: August 18, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3310, LT ENGINE FLAMED OUT WHEN CONDITION LEVER PUT INTO THE MIN/MAX POSITION.  ENGINE HUNG UP, THEN GOT IT TO MIN/MAX THE ENGINE FLAMED OUT.  MAINTENANCE PERFORMED START ATTEMPT ON LT ENGINE THE LT ENGINE STARTED AND RAN AS REQUIRED.  NO FLAME-OUTS NOTED.  NOTED THAT THE LT CONDITION LEVER IS TOUCHY NEAR THE START GATE SUSPECT THAT THE PILOT SLIGHTLY WENT BELOW THE START DETENT WHEN TRYING TO UNSTICK THE CONDITION LEVER, ALL ENGINE PARAMETERS WERE NORMAL AT ALL TIME OF RUNNING.  ALL CHECKS GOOD.
